# SDR 2004F00278

- Difficulty date: July 17, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE TESTED SYSTEM AND COULD NOT DUPLICATE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS USED.  (M)
